# SDR C8GA20090039

- Difficulty date: February 5, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT INBD AFT FLAP LOWER SURFACE OTBD END DIS-BONDED.  DAMAGED AREA REMOVED DIM 3.5 INCH BY 2 INCH.  FABRICATED DOUBLER FROM 2024 T3 .016 INCH HOT BONDED REPAIR.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
